MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; LINER: VERSAFITCUP DM 01.26.2854MHC DOUBLE MOBILITY HC LINER Ø28/DMG

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; LINER: VERSAFITCUP DM 01.26.2854MHC DOUBLE MOBILITY HC LINER Ø28/DMG
Model Number 01.26.2854MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 march 2025 lot 2422027: (b)(4) items manufactured and released on 21/10/2024.Expiration date: 01/10/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: ball heads: mectacer 01.29.230h head biolox option ø 28 (k131518) lot 2427936: (b)(4) items manufactured and released on 24/10/2024.Expiration date: 07/10/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
LINER: VERSAFITCUP DM 01.26.2854MHC DOUBLE MOBILITY HC LINER Ø28/DMG
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21762531
Report Number3005180920-2025-00255
Device Sequence Number21012873
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2854MHC
Device Lot Number2422027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale